# SDR DALA2023053004307

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 48,920 hours, 25,441 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3130 - ATO - AT 10 KNOTS DUE TO DOOR FWD CARGO ECAM MSG. CORRECTIVE ACTION: FWD CARGO DOOR INDICATION PLACED ON MEL. OK TO CONTINUE. FOUND CONNECTOR TO PROXIMITY SENSOR 30WV NOT LOCKED ON. REINSTALLED SAME. OPS CHECK GOOD. (4674258)
